ISSN 2079-6900 (Print)
ISSN 2587-7496 (Online)
Dynamical properties of direct products of discrete dynamical systems
M. K. Barinova, E. K. Shustova
National Research University «High School of Economics» (Nizhny Novgorod, Russian Federation)
Abstract. A natural way for creating new dynamical systems is to consider direct products of already known systems. The paper studies some dynamical properties of direct products of homeomorphisms and diffeomorphisms. In particular, authors prove that a chain-recurrent set of the direct product of homeomorphisms is a direct product of the chain-recurrent sets. Another result established in the paper is that the direct product of diffeomorphisms holds hyperbolic structure on the direct product of hyperbolic sets. It is known that if a diffeomorphism has a hyperbolic chain-recurrent set, then this mapping is $\Omega$-stable. Therefore, it follows from the results of the paper that the direct product of $\Omega$-stable diffeomorphisms is also $\Omega$-stable. Another question which is raised in the article concerns the existence of an energy function for the direct product of diffeomorphisms which already have such functions (recall that energy function is a smooth Lyapunov function whose set of critical points coincides with the chain-recurrent set of the system). Authors show that in this case the function can be found as a weighted sum of energy functions of initial diffeomorphisms.
Key Words: direct product, homeomorphism, diffeomorphism, hyperbolic set, chain recurrent set, energy function
For citation: M. K. Barinova, E. K. Shustova. Dynamical properties of direct products of discrete dynamical systems. Zhurnal Srednevolzhskogo matematicheskogo obshchestva. 24:1(2022), 21–30. DOI: https://doi.org/10.15507/2079-6900.24.202201.21-30
Submitted: 21.11.2021; Revised: 16.01.2022; Accepted: 24.02.2022
Information about the authors:
Marina K. Barinova, Senior Research Fellow, National Research University «High School of Economics» (25/12 B. Pecherskaya St., Nizhny Novgorod 603150, Russia), ORCID: https://orcid.org/0000-0002-4406-583X, firstname.lastname@example.org
Evgenia K. Shustova, student, Faculty of Informatics, Mathematics and Computer Science, National Research University «High School of Economics» (25/12 B. Pecherskaya St., Nizhny Novgorod 603150, Russia), ORCID: https://orcid.org/ 0000-0002-4998-2186, email@example.com
All authors have read and approved the final manuscript.
Conflict of interest: The authors declare no conflict of interest.